# SDR MALA975311

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 2434 · DC Generator-Alternator
- Part: Starter Gen
- Part number: 230790001
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 3002 - AFTER TAKEOFF, RIGHT GENERATOR FAILED.  CREW USED QUICK REFERENCE HANDBOOK AND TRIED TO RESET.  GENERATOR WOULD NOT COME ON LINE.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REMOVED AND REPLACED RIGHT STARTER GENERATOR AND RIGHT GCU.  OPS CHECK GOOD.  (M)
